# SDR REXA99037

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT REPORTED LOSS OF HYDRAULIC PRESSURE AND QUANTITY AFTER GEAR CAME UP.  AN EMERGENCY EXTENSION OF THE LANDING GEAR WAS PERFORMED.  MAIN LANDING GEAR HYDRAULIC SWIVEL LEAKING.  REMOVED AND REPLACED HYDRAULIC SWIVEL.  PERFORMED OPERATIONAL AND FUNCTIONAL CHECK OF THE LANDING GEAR SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
